# SDR SWIA2020082551998

- Difficulty date: July 10, 2020
- Submitted: August 25, 2020
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 36,580 hours, 26,747 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 349-485
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION MULTIPLE AREAS ON SEAT RAIL FS349.00 FS485.00, BL9L.   REPLACED SEAT TRACK BETWEEN F.S. 349.00 TO F.S.485.00 AT LBL 9 REF. CRJ 700 AMM. FABRICATED NEW SEAT TRACK FROM P/N 20276-228-0-0 PO#T55627 REF. CRJ 700 SRM.
